EconPapers    
Economics at your fingertips  
 

Multiple Positive Solutions of a Singular Semipositone Integral Boundary Value Problem for Fractional -Derivatives Equation

Yulin Zhao, Guobing Ye and Haibo Chen

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

By using the fixed point index theorem, this paper investigates a class of singular semipositone integral boundary value problem for fractional -derivatives equations and obtains sufficient conditions for the existence of at least two and at least three positive solutions. Further, an example is given to illustrate the applications of our main results.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/643571.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/643571.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:643571

DOI: 10.1155/2013/643571

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:643571